Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to cure earing inability in the right ear?

i have had a hearing problem for decades. My right ear was the only one that worked at about 80%. About 3 months ago I started taking two medicine for high blood pressure. Lisinopril and Metoprolo. Now for last month my hearing in my right is getting muted I would call it. It feels like it needs to pop like you were up in the mountains. What do you think? One site said that increase Potassium would be of a graet help. What are your thoughts on that and if so, what would be the best to take? Thanks, Jim
Fri, 22 Dec 2017
Report Abuse
Question is related to
Drug/Medication
  Anonymous's Response
's  Response
Hello Jim.
First you need to know what kind of hearing lose is it ( Neurosensoril/ Conductive), so you have to do 3 simple examinations:
1. Otoscopy
2.Tympanometry
3. Audiometry
After that you will find the right answer.

wish you all the best...
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,I am suddenly experiencing pain in ny right ear,assumed that it was being due to water inflow. Had soliwax foe two days,though the psi decreased...

Recent questions on  Lisinopril

doctor1 MD

I am on Lisinopril. I was just wondering if it can cause infertility. My husband and I have been trying to conceive for six months now and still...

doctor1 MD

I have been taking Lexapro 10 mg for 1 month along with Alprazolam0.5 mg as needed for my anxiety, along with these 2 I also take Lisinopril 40mg...

doctor1 MD

my husband is taking Isosobide mn 30 mg he has an defib implant his Bp has been going very high even after the Doc increased his Lisinopril to 40...

doctor1 MD

I have been on lisinopril for a couple of years. (10 mg). About 5 months ago the doctor up it to 20mg. Back in earlier December I started having...

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with...